# SDR P5CA2018012200009

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,623 hours, 20,442 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Liner
- Part number: 1753M39G03
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE,  BETWEEN THE 9 & 12 O'CLOCK ACOUSTICAL PANEL HAS A 3 INCH DIAMETER HOLE.  REMOVED AND REPLACED THE ACOUSTICAL LINER SEGMENT IAW AMM 72-33-01.
